# SDR I5EA2020121600004

- Difficulty date: December 16, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 70,781 hours, 46,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 8124
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY FOR EMERGENCY LIGHT M1136 STA 753L IS NOT CHARGING.  REMOVED AND REPLACED POWER SUPPLY FOR EMERGENCY LIGHT M1136 AT STA 753L.  OPERATIONS CHECK GOOD, IAW B737-400 AMM 33-51-51.
